MathSciNet Relay Station
MathSciNet bibliographic data
MR2140848 93E11 (93B36)
Hung, Y. S.; Yang, Fuwen Robust $H_\infty$ filtering with error variance constraints for discrete time-varying systems with uncertainty. Automatica J. IFAC 39 (2003), no. 7, 1185–1194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement